MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1145350-23
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.Visual inspections were performed on the returned device.The labeling issue was confirmed.A review of the lot history record (lhr) identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.A review of the lhr for the xience alpine 3.50x23 lot noted that the lot was manufactured and packaged on 23/june/2015, whereas the xience alpine 3.50x18 lot was manufactured and packaged on 11/october/2016.Therefore, this information indicates that the 2 units involved in this complaint never came into contact with one another during production or relabeling.In review of the noted information, this may suggest that a potential mix-up occurred at the hospital.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that a 3.5 x 23 mm xience alpine stent delivery system (sds) was to be used for the procedure; however, the device inside the box was a 3.5 x 18 mm xience alpine sds.The device was not used, no patient involvement.There was no clinically significant delay in procedure.No additional information was provided.

Brand Name
XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6401513
Report Number2024168-2017-02093
Device Sequence Number18992036
Product Code NIQ
UDI-Device Identifier08717648200267
UDI-Public(01)08717648200267(17)180622(10)5061641
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2018
Device Catalogue Number1145350-23
Device Lot Number5061641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2017
Initial Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1